Log in

No account? Create an account
24 May 2012 @ 12:51 pm
keep getting woke up from my toes cramping. i'd thought my feet hurting was bad but this reealy sucks balls. didnt know what else to do but take some more ibuprophen.

Originally posted here. Feel free to comment there using OpenID if you don't have an account.|comment count unavailable comments
The Proverbial Bull in a China Shop...sabaceanbabe on May 24th, 2012 05:12 pm (UTC)
If it's muscle cramps, you might need more potassium in your diet. Eat a banana or two. *hug*
Saphirasaphirablue on May 24th, 2012 08:23 pm (UTC)
*hugs you*
Tarzanictarzanic on May 24th, 2012 08:52 pm (UTC)
Have some chocolate? Could be you need magnesium. Or chocolate covered banana! Magnesium and potassium!

Hope you feel better! *hugs*

Edited at 2012-05-24 08:53 pm (UTC)
ninja007ninja007 on May 25th, 2012 07:13 am (UTC)
Hey Hun, I googled what to do for sore feet and I found this:

If your feet are sore, either hop your entire self into a hot bath or fill a big pot with hot water, sit in your favorite chair, relax with a good book, and let the heat ease your pain.

Give yourself a massage (or find a kind friend who will do it for you). Rub your feet, shins, and calves with moisturizing lotion. This will bring nourishing blood to the achy area, which helps ease pain.

I've always heard soaking your feet will help. I know your pain. I used to work the cashier spot at Barnes & Noble, who require you to STAND the entire time behind the register. My feet were so sore after 8 hrs, even with breaks and lunch half hour.

Edited at 2012-05-25 07:14 am (UTC)
Arevhat: chi/rygel S4nebari_rebel on May 25th, 2012 08:03 am (UTC)
I second potassium and massage - also magnesium. That can help you sleep, too.

If natural methods aren't working, I would suggest looking into a muscle relaxer called tizanidine (Zanaflex, Sirdalud). It has a different mechanism than most muscle relaxants and a very small, regular dose has worked wonders for my feet and legs - I have an issue where the brain is sending the wrong signals to the spine, which triggers a kind of spastic response in my left side. I haven't been able to spread the toes on my left foot in years, and on bad days they're curled over on themselves like a ball.

I take it at night and it didn't make me sleepy past the first couple days and I haven't experienced any side effects (I've been on it for probably 4.5 years now?).

Anyway, I really hope you find some relief soon *hugs*